Multidimensional distribution functions for degenerate elliptic
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 271-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a2,
author = {K. Kh. Boimatov},
title = {Multidimensional distribution functions for degenerate elliptic},
journal = {Doklady Akademii Nauk},
pages = {271--275},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a2/}
}
K. Kh. Boimatov. Multidimensional distribution functions for degenerate elliptic. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 271-275. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a2/